MathSciNet Relay Station
MathSciNet bibliographic data
MR788071 (86m:16007) 16A39 (12E15)
Tignol, J.-P.; Amitsur, S. A. Kummer subfields of Malʹcev-Neumann division algebras. Israel J. Math. 50 (1985), no. 1-2, 114–144.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement